# SDR FDEA201911273127

- Difficulty date: November 27, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 30,999 hours, 17,142 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 152WF EDGE BROKEN. FLOOR PANEL FABRICATED ON VTMAE TRAVELER # T19/1458373 IAW DWG SRZ-25-005 REV R,   CAT "A" AND MAJOR REPAIR.
